MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOSHIELD; CATHETER, IRRIGATION

MAQUET CARDIOVASCULAR LLC VASOSHIELD; CATHETER, IRRIGATION
Model Number VH-5001
Medical Device Problem Codes Inflation Problem (1310); Improper Flow or Infusion (2954)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw id (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, vasoshield pressure controlling syringe set at a pressure of 250 did not cause blood vessels to swell.A new device was used to successfully complete the procedure.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,b5,d9,g3,g6,h2,h3,h10,h11.Corrected section: h6- clinical code changed to 4582; impact code changed to 2199.
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, vasoshield pressure controlling syringe set at a pressure of 250 did not cause blood vessels to swell.The pressure was raised to 350mmhg.The container was filled with water and used as usual.Harvesters have were not able to confirm a leak.A new device was used to successfully complete the procedure without further medical or surgical intervention.There was no procedural delay.There was no patient harm.
 
Additional Manufacturer Narrative
Trackwise#: (b)(4).Corrected sections: h6: medical device ¿ problem code corrected from "1310" to "2954".The device was returned to the factory for evaluation on 06/05/2024.An investigation was conducted on 06/12/2024.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.There were no visual defects observed on the intact syringe.The syringe was filled with 50cc of water to determine if there were any cracks observed.No leaking was observed.The plunger of the syringe was depressed with no physical or visual difficulties observed.Water was expelled from the syringe as the plunger was depressed.Based on the returned condition of the device as well as the evaluation results, the reported failure "improper flow or infusion" was not confirmed.The lot #3000284604 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
The hospital reported that during an endoscopic vessel harvesting procedure, vasoshield pressure controlling syringe set at a pressure of 250 did not cause blood vessels to swell.The pressure was raised to 350 mmhg.It was difficult to get enough pressure out of the syringe.Nothing ever came out of the syringe.The container was filled with water and used as usual.Harvesters have were not able to confirm a leak.A new device was used to successfully complete the procedure without further medical or surgical intervention.There was no procedural delay.There was no patient harm.

Brand Name
VASOSHIELD
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key19340595
Report Number2242352-2024-00535
Device Sequence Number20615699
Product Code GBX
UDI-Device Identifier00607567700468
UDI-Public00607567700468
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K082725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2024
Device Model NumberVH-5001
Device Catalogue NumberVH-5001
Device Lot Number3000284604
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer05/20/2024
07/17/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/11/2024
07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown